Schubert polynomials, 132-patterns, and Stanley’s conjecture
Algebraic Combinatorics, Volume 1 (2018) no. 4, p. 415-423
Motivated by a recent conjecture of R. P. Stanley we offer a lower bound for the sum of the coefficients of a Schubert polynomial in terms of 132-pattern containment.
Received : 2017-07-28
Revised : 2018-05-28
Accepted : 2018-06-12
Published online : 2018-09-10
DOI : https://doi.org/10.5802/alco.27
Keywords: Schubert polynomials, permutation patterns
@article{ALCO_2018__1_4_415_0,
     author = {Weigandt, Anna E.},
     title = {Schubert polynomials, 132-patterns, and Stanley's conjecture},
     journal = {Algebraic Combinatorics},
     publisher = {MathOA foundation},
     volume = {1},
     number = {4},
     year = {2018},
     pages = {415-423},
     doi = {10.5802/alco.27},
     zbl = {1397.05205},
     language = {en},
     url = {https://alco.centre-mersenne.org/item/ALCO_2018__1_4_415_0}
}
Weigandt, Anna E. Schubert polynomials, 132-patterns, and Stanley’s conjecture. Algebraic Combinatorics, Volume 1 (2018) no. 4, pp. 415-423. doi : 10.5802/alco.27. https://alco.centre-mersenne.org/item/ALCO_2018__1_4_415_0/

[1] Bergeron, Nantel; Billey, Sara RC-graphs and Schubert polynomials, Exp. Math., Volume 2 (1993) no. 4, pp. 257-269 | Article | MR 1281474 | Zbl 0803.05054

[2] Billey, Sara; Jockusch, William; Stanley, Richard P. Some combinatorial properties of Schubert polynomials, J. Algebr. Comb., Volume 2 (1993) no. 4, pp. 345-374 | Article | MR 1241505 | Zbl 0790.05093

[3] Fomin, Sergey; Kirillov, Anatol N. The Yang-Baxter equation, symmetric functions, and Schubert polynomials, Discrete Math., Volume 153 (1996) no. 1-3, pp. 123-143 | Article | MR 1394950 | Zbl 0852.05078

[4] Knutson, Allen; Miller, Ezra Gröbner geometry of Schubert polynomials, Ann. Math. (2005), pp. 1245-1318 | Article | Zbl 1089.14007

[5] Lascoux, Alain; Schützenberger, Marcel-Paul Polynômes de Schubert, C. R. Math. Acad. Sci. Paris, Volume 295 (1982) no. 3, pp. 447-450 | Zbl 0495.14031

[6] Macdonald, Ian G. Notes on Schubert polynomials, Université du Québec à Montréal, Publications du Laboratoire de combinatoire et d’informatique mathématique, Volume 6 (1991)

[7] Manivel, Laurent Symmetric functions, Schubert polynomials, and degeneracy loci, American Mathematical Society, SMF/AMS Texts and Monographs, Volume 6 (2001) | MR 1852463 | Zbl 0998.14023

[8] Stanley, Richard P. Some Schubert shenanigans (2017) (https://arxiv.org/abs/1704.00851 )